MathSciNet Relay Station
MathSciNet bibliographic data
MR2132759 55P62 (19D55)
Block, J.; Lazarev, A. André-Quillen cohomology and rational homotopy of function spaces. Adv. Math. 193 (2005), no. 1, 18–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement